Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taken antibiotic for liquid discharge from urethra, now have rashes and foreskin swelling, fever, giddiness. Worried

Hi Doctor I am 38 year old male from Mumbai. My symptoms are as follows It started about 2 weeks before when I observed the discharge of urine like liquid continuously thru my urethra like a tricke. It was painless and odourless so I consulted a skin and VD Doctor who prescribed some mild antibiotic and the flow stopped in 2-3 days. After about 10 days it started again accompanied with skin rashes on my body and swelling of my foreskin . I consulted the Doctor again who gave me anti allergy tablets and advised to go for CBC and urine routine. The tests show normal for Blood CBC and presence of gram negative bacillus (occasional) for urine . Now I have slight fever,discomfort in my penis, giddiness and insomnia . I am really worried please let me know if am suffering from urinary tract infection please advise Prakash
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have UTI as proved by presence of gram negative bacilli in urine

Please get your routine urine test and urine culture done to find out antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics like Cefotaxime along with urinary antiseptic like Nitrofurantoin twice daily and urine alkaliser thrice daily.and later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor